Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 4 No. 2 (2018)
Vol. 4 No. 2 (2018)
Published:
2018-05-01
Articles
Development of Infrastructure in Orissa
Dr. Sasmita Mishra
1-10
Requires Subscription
PDF
Peculiar Method for Solving the Transportation Problem
R.Jeba Mary, Ms.K.Aasha Devi
32-39
Requires Subscription
PDF
On Some Properties of the Log-Weibull Distribution
C. Satheesh Kumar, Smt. Subha R Nair
13-22
Requires Subscription
PDF
On Homogeneous Finsler Spaces with Positive Curvature
Gayathri. K
11-12
Requires Subscription
PDF
Optimum Designing of Bayesian Conditional Repetitive Group Sampling Plan Indexed through Quality Regions
Nirmala.V, Suresh. K. K
23-21
Requires Subscription
PDF